# SDR FDEA201104011286

- Difficulty date: April 1, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 62,177 hours, 12,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31091
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT FUSELAGE STA 735 TO STA 765 BETWEEN LONGERONS 39L TO 41L.  REPAIR  FOUND NOT CARRIED OUT IAW APPROVED DATA.    CARRIED OUT REPAIR IAW SRM 53-00-01, FIG 201, REV 46.  EO 1-5100-7-5001 A5 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
